# SDR GTIA010095

- Difficulty date: April 1, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N957AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - FLT 600 - AUTO PILOT WILL NOT STAY CONNECTED IN DFGC NR 1 POSITION.  TRANSFERRED TO DMI NR 0013680-1, PER MEL REF 22-15-00.  PLACARDS INSTALLED CAT C.  (M)
